# SDR DALA2016022801525

- Difficulty date: February 26, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON PREVIOUS REPAIR DOUBLERS AT OUTER SKIN FWD AND AFT BOTTOM CORNERS OF FWD CARGO COMPARTMENT.  DAMAGE REPAIR DOUBLERS WERE REPLACED IAW ERA 486624-14MA, REV ORIGINAL.
